# SDR BAQB200700018

- Difficulty date: May 6, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N109CJ
- Make and model: Agusta A109E
- Aircraft serial: 7280
- Aircraft time: 5,815 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 1090103019
- Part serial: 1841R
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,031 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING A MAINTENANCE CHECK FLIGHT PILOT NOTICED A UNUSUAL VIBRATION. PILOT LANDED WITHOUT INCIDENT. UPON INSPECTION MECHANIC FOUND A CRACK IN THE MAIN ROTOR BLADE P/N 109-0103-01-9  S/N 1841R. THE CRACK STARTED AT A REPAIR IN THE BLADE. THE BLADE WAS REPLACED WITH A SERVICEABLE BLADE P/N 109-0103-01-9  S/N 1888R. GROUND RUN AND MAIN ROTOR BALANCE COMPLIED WITH.THE DEFECTIVE BLADE WAS SENT TO AGUSTA AEROSPACE CORP. IN PHILADELPHIA, PA.  NO DEFECTS NOTED. ALL WORK DONE I.A.W. A109AII M.M. CHAPTER 65.THIS AIRCRAFT IS FROM OUR AIRLIFT NORTHWEST OLYMPIA,WA BASE.
